sexologist-icon
Abdominal pain amd nausea
I took unwanted 72 on second day after my periods after having unprotected sex..now i m suffering from abdominal pain and nausea from last 3 4 days..kindly advice.
41 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Geetu Bhatia
Gynecologist 17 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

May be you are about to have your periods... If that's not the case you need to consult your gynaecologist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Navpreet Buttar
Gynecologist 16 yrs exp Chandigarh
First of all you didn't need to take Pill 72 at day 2 of your periods  as no ovulation is expected at that time , the uterine lining is anyways shedding. So there are almost negligible chance of pregnancy. Nausea may be due to high dose of progesterone in  I PILL. please get an ultrasound done to see for any cyst.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Abdominal pain nausea fatigue
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.